advertisement
Question
Posted by: Demitri | 2009/09/14

withdrawel symptoms

Hi could you please tell me if there is something that one can use to cope with withdrawel symptoms. It must pls not be something that makes one feel drowsy. must just take the edgyness away.

Thank you.
D

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

This depends on the type of addiction - For some types certain medications are indeed used.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement